The Annual Meeting of German Mathematicians.
Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 96-101
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1891__1_186465,
author = {Alexander Ziwet},
title = {The {Annual} {Meeting} of {German} {Mathematicians.}},
journal = {Bulletin of the New York Mathematical Society},
pages = {96--101},
year = {1891},
volume = {1},
zbl = {24.0040.02},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186465/}
}
Alexander Ziwet. The Annual Meeting of German Mathematicians.. Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 96-101. http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186465/